# SDR DALA2024030402922

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 57,467 hours, 28,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat 12d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3277 DISC: CABIN AISLE EMERGENCY LIGHT AT SEAT 12D INOP. C/A: R/R 12D EMERGENCY LIGHT PER A320 CMM 25-23-57. "M" PROC REVERSED . MEL AND PLAC REMOVED. (LP: 0225733)
